Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe acne, muscle twitches and weight loss. Suffer from vertigo. Need a solution

Hi, I break out in horrible acne and begin to get muscle twitches, begin to stutter, feel like im disconnected from my body, lose a lot of weight, lose my appetite, and have severe vertigo when I eat almost anything. My appetite is permanently gone as long as I eat regular food---but as soon as I eat a diet that excludes dairy, gluten and ANY sugar, these symptoms all disappear, and the acne almost clears up. I've tried almost every medication over the past year, and all tests including allergies are negative. Im at a loss. Thoughts?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Twitching muscles are most often in the legs, but can occur in the facial , neck, chest, and even back muscles.
Anxiety and stress are perhaps the prime cause of muscle twitching which is also known as benign fasciculation syndrome. The muscles are simply reacting to change in nerve energy, pressure and body disrupted body signals.
Similarly, adrenaline rushes throw the muscles extra energy and these can also cause your muscles to feed " off " as though they need to move.
Muscle twitching is not easy to stop on it's own.
Make sure you are getting all of your nutriants, vitamins and minerals help the body respond better to stress hormone and may reduce vitamin depletions during times of extended stress.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor